Flächenläufige sphärische Drehvorgänge.

Jürgen Tölke

Monatshefte für Mathematik (1972)

  • Volume: 76, page 455-465
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Tölke, Jürgen. "Flächenläufige sphärische Drehvorgänge.." Monatshefte für Mathematik 76 (1972): 455-465. <http://eudml.org/doc/177622>.

author = {Tölke, Jürgen},
journal = {Monatshefte für Mathematik},
pages = {455-465},
title = {Flächenläufige sphärische Drehvorgänge.},
url = {http://eudml.org/doc/177622},
volume = {76},
year = {1972},

AU - Tölke, Jürgen
TI - Flächenläufige sphärische Drehvorgänge.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 455
EP - 465
UR - http://eudml.org/doc/177622
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.